# SDR SCNA20180209061

- Difficulty date: February 9, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 57,005 hours, 21,806 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LE SLAT TRAILING EDGE WEDGE LOWER SKIN WEAR DAMAGE AT BOTH INBD AND OUTBD ENDS. TRIMMED OUT WEAR DAMAGE. FABRICATED AND INSTALLED 70756 REPAIR FILLER. TREATED, PRIMED AND APPLIED TOPCOAT.
